# SDR AALA202401036036

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 68,450 hours, 28,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG17252
- Condition: Out Of Alignment
- Location: Zone 200 - Fuse
- Part time: 32,070 hours, 13,433 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT DOOR EMERGENCY SLIDE PACK NEEDS TO BE REATTACHED TO THE DOOR. REMOVED AND REPLACED RIGHT HAND AFT SERVICE DOOR EMERG ESCAPE SLIDE. PER WORKCARD 08L22125001.
